Please use this identifier to cite or link to this item:
Title: High dimensional discrimination analysis via a semiparametric model
Authors: Jiang, B 
Leng, C
Keywords: Bayes rule
Linear discrimination analysis
Monotone transformation
Semiparametric discriminant analysis
Issue Date: 2016
Publisher: North-Holland
Source: Statistics and probability letters, 2016, v. 110, p. 103-110 How to cite?
Journal: Statistics and probability letters 
Abstract: We propose a semiparametric linear programming discriminant (SLPD) rule for high dimensional discriminant analysis under a semiparametric model. As an extension, we further propose a two-stage SLPD (TSLPD) rule, which can have better classification performance under mild sparsity assumptions.
ISSN: 0167-7152
DOI: 10.1016/j.spl.2015.11.012
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of May 20, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.